# SDR ABXA080161

- Difficulty date: May 12, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 50,961 hours, 37,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 113T1623125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON PANEL MOUNT FLANGE AT NUT PLATE-4 AREAS0 JUST INBOARD OF GEAR.  REMOVED AND REPLACED UPPER T-ANGLE ON PANEL CLOSE OUT BEAM ABOVE MAIN LANDING GEAR (LT) IAW SRM 51-40-02. (A)
